# SDR 04FDEA00631

- Difficulty date: March 9, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 29,726 hours, 6,750 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARC25943
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B FLAP O/B HINGE BRACKET (FLAP SIDE) MOST UPPER AFT FAIRING SUPPORT BRACKET FOUND CRACKED.  REPAIRED AS PER EA 1-5750-75304, TITLE:  WINGS - T/E FLAPS - LEFT I/B FLAP - O/B HINGE BRACKET FAIRING - CRACK REPAIR.
